Dentist gave me epinephrine anesthetic I started shaking, twitching, and moving around uncontrollably?
Hello! Thank you so much for taking the time to consider my question. I am 25, male, and currently take 1mg of ropinerole at night for restless leg syndrome. I was at the dentist today to get a root canal, and they gave me an epinephrine anesthetic, 16ug as I later found out. Shortly after the shot, I started shaking, twitching, and moving around uncontrollably, and my eyes started tearing up even though I was not feeling emotional. I felt very very extreme and almost had a panic attack sitting in the dentist chair. It took about an hour for these effects to subside. Needless to say, I never got my root canal, and they almost called an ambulance to come check me out. The dentist told me that 16ug of epinephrine is very small and that, at hospitals, they can give people as much as one gram to stop a heart attack. So why would such a small amount of adrenaline almost warrant a trip to the ER?